# SDR AALA201802199052

- Difficulty date: February 1, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067500000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DELMANATION FOUND ON TOP LAYER ON FLOOR PANEL 222EF AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL PER A319 SRM 53-12-00-300-006 FIGURE 20106 AND IRM 9701 REVISION G.
